English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49258/83791 (59%)
Visitors : 7140633      Online Users : 73
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/89144


    Title: Graphs whose adjacency matrices have rank equal to the number of distinct nonzero rows
    Authors: Huang, Liang-Hao;Tam, Bit-Shun;Wu, Shu-Hui
    Contributors: 淡江大學數學學系
    Keywords: Rank;Adjacency matrix;Reduced adjacency matrix;Reduced graph;Number of distinct nonzero rows;Cograph;Neighborhood equivalence classes
    Date: 2013-05-15
    Issue Date: 2013-05-22 10:41:06 (UTC+8)
    Publisher: Philadelphia: Elsevier Inc.
    Abstract: For a simple graph G, let rank(G) and dnzr(G) denote respectively the rank and the number of distinct nonzero rows of the adjacency matrix A(G) of G. Equivalent conditions are given for the join G1∨G2 of two vertex-disjoint graphs G1,G2 to satisfy rank(G1∨G2)=dnzr(G1∨G2). A new proof is provided for the known relation rank(G) = dnzr(G) for cographs G. Our approach relies on the concepts of neighborhood equivalence classes, reduced graph and reduced adjacency matrix, and also on a known result that relates the spectrum of the adjacency matrix of a graph with that of its reduced adjacency matrix as well as a new characterization of the nonsingularity of a real symmetric matrix in a special 2 × 2 block form. Our treatment provides ways to construct graphs G, other than cographs, that satisfy rank(G) = dnzr(G). As a side result we also show that every rational number is equal to the sum of the entries of the inverse of the adjacency matrix of a connected nonsingular graph.
    Relation: Linear Algebra and its Applications 438(10), pp.4008-4040
    DOI: 10.1016/j.laa.2012.06.027
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML159View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback